# SDR WTAA950199

- Difficulty date: May 29, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N122AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120013
- System (JASC): 2150 · Cabin Cooling System
- Part: Check Valve
- Part number: 12011639001
- Condition: Failed
- Location: Fs 10587,0
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMF - OIL ODOR REPORTED IN CABIN FROM LT AIR CONDITIONING PACK ON GROUND.  PACK FAILS TO COOL CABIN.  MAINTENANCE DEFERRED LT PACK PER MEL 21-50-2.  MAINTENANCE SUBSEQUENTLY CLEARED THE PREVIOUS DEFERRAL WITH THE REPLACEMENT OF THE LT RAM AIR CHECK VALVE.  LT PACK OPERATIONAL CHECK NORMAL.  ACFT RETURNED TO SERVICE.  (Z)
